# SDR ZW0A0300501

- Difficulty date: January 12, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 10,392 hours, 5,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7732
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTING WAS INOPERATIVE FROM ROW 26 TO 31.  REPLACED LAMP AND SECURED LIGHTS.  CHECK-C 5-25-02 STL.  --CLOSED--
